# SDR CA951102001

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 2121 · Air Distribution Fan
- Part: Bearing
- Part number: C4140070102RX
- Condition: Spalled
- Location: Avionics Blower
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE PILOT REPORTED HEAVY STATIC ON THE COMM AND VOR FLUCTUATION OF UP TO 5 DEGREES. AVIONICS TRACED THE PROBLEM TO THE AVIONICS COOLING FAN MOTOR WHOS BEARINGS HAD WORN OUT AND WERE BEGINNING TO DRAG  THE MOTOR ROTATION DOWN. A CHECK WITH THE HISTORY OF THE AIRCRAFT REVEALED NAV FLUCTATIONS AND DECREASED VOR RANGE COINCIDING WITH REPORTS OF A NOISY FAN MOTOR.
